# SDR AWXA200500599

- Difficulty date: May 5, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 43,414 hours, 29,065 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Part number: 651758267
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK, BS 178 BULKHEAD VERTICAL BEAM WAS FOUND TO BE CRACKED IN WEB, LT BL 17.1 WL 183.  MAINTENANCE REPAIRED CRACK AT BS 178 BULKHEAD VERTICAL BEAM AT LT BL 17.1, WL 183, IAW B737-300 SRM 53-10-08-2, FIGURE 212.
